HEY EVERYONE, SO i noticed in month to 1.5 months i gained like about 7 pounds( not sure fat or water)however my legs are more toned from living on 3rd floor now , but a few months ago way before summer started, i was like 127 128..but now the other day i weighed 142 and i am only 5'2! MY diet did change a little and stopped the gym, but i didn't sit at home all day, i would do active things, once i saw 142 first time, 2-3 weeks ago, i completely changed everything, working hard at the gym, salads for dinner , grilled chicken...hmm now my body won't lose one damn pound, i don't understand...i seriously feel like I'm gaining weight by the day : ( i wanna cry....no i am not pre go, and now I'm stopping BC pills to see too....got my period...I have been stressed out and i read that leads to weight gain, let me say this, this never happened to me before...Huge jump in weight in short of time..I am freaking out bout this : ( any ideas? sorry i am a mess talking...I really want to say water retention but 10 pounds of it? i don't think so, so please any ideas...
Don't worry about calories, drink lots of water, stay away from sugar as much as possible, and birth control can cause weight gain, but not in all women/teens. And if you need help with stress just remember doing anything that makes you happy will help you out a lot.
Hi mandy-- I just put my first question at this board and in taking a look at the posts here, I saw your question.
I would strongly suggest that you have your thyroid hormones tested as a failing thyroid can absolutely lead to weight gain. You may want to look up hypothyroid and you will see the symptoms and can check if anything else seems to fit besides the weight gain which is a hallmark of untreated hypothyroidism.
The tests you should ask you dr. for are tsh, free t3 and free t4. Many drs. will only test tsh and at least that would be a starting point to see where you are.
If you get your test done and want any feedback let me know. You might also want to visit the thyroid disorders board if you have more questions.